# SDR DLL13951733

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT ELEVATOR LOWER SURFACE WITH NUMEROUS RIVETS LOOSE AT T/E PANEL O/B END.  ALSO, AFT O/B CORNER OF SAME PANEL IS CRACKED.  REPAIRED PER SRM 55-22-00.
